MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32337
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: used (b)(6) 2023.As the event date was not reported.
 
Event or Problem Description
It was reported that the device was contaminated.A flexima drainage catheter was selected for use.During preparation, a tear in the package was noted, and sterility of the device was compromised.As per lab manager, the damage must have been due to shipping.As it was damaged upon arrival.There was no patient involvement.
 
Event or Problem Description
It was reported that the device was contaminated.A flexima drainage catheter was selected for use.During preparation, a tear in the package was noted and sterility of the device was compromised.As per lab manager, the damage must have been damaged due to shipping as it was damaged upon arrival.There was no patient involvement.
 
Additional Manufacturer Narrative
B3 - date of event: used 05/01/2023 as the event date was not reported.The device was not returned; nevertheless, the costumer provides one photo of the device inside the pouch.The photo provided shows that the pouch device was observed with a damage created by cut in the frontal section.Additionally, it was observed that the pouch information matches with the complaint information.

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17063344
Report Number2124215-2023-28257
Device Sequence Number12294591
Product Code FGE
UDI-Device Identifier08714729454984
UDI-Public08714729454984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2025
Device Model Number32337
Device Catalogue Number32337
Device Lot Number0030592102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown